# SDR SWAA970015

- Difficulty date: January 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N23SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21338
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Pax Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND AFT ENTRY DOOR OUTER SKIN DAMAGED AROUND LOWER HINGE CUTOUT.  REPAIRED PER BOEING SRM.
